# SDR 08FDEA01733

- Difficulty date: May 2, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 11A92420400202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR MOUNT ATTACH FITTING ON THE FWD FACE OF THE FRONT PRESSURE BULKHEAD STRUCTURE IS CORRODED. REMOVED THE ANGLE IN REF TO SRM 51-40-21;  PARA 7.   FABBED A NEW ANGLE IN REF TO DWG 11A92420400 & INSTALLED NEW ANGLE IN REF TO SRM 51-40-21 PARA 7.
